Alert archive / Oklahoma / River Flood Advisories in 2015
River Flood Advisory 32, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Jul 10, 2015, 2:16 AM CDT for Muskogee County, Oklahoma. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2015, 2:16 AM CDT (07:16 UTC)
- Expired
- Jul 11, 2015, 2:15 PM CDT
- In force
- 36 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 26.78 ft at Jul 10, 2015, 8:00 AM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Jul 9, 11:51 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 9, 11:51 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1151 PM CDT THU JUL 9 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGHOUT THE 24 HOUR FORECAST PERIOD. NORTHEAST OKLAHOMA SITES MAY TEMPORARILY EXPERIENCE REDUCED VISIBILITY OVER THE FIRST FEW HOURS OF THE FORECAST. && .PREV DISCUSSION... /ISSUED 919 PM CDT THU JUL 9 2015/ ..UPDATE... DISCUSSION... A FEW LINGERING SHOWERS/THUNDERSTORMS ACROSS NORTHWEST ARKANSAS THIS EVENING BUT OVERALL COVERAGE ON A DOWNWARD TREND. UPDATED FORECAST HAS BEEN SENT. HOT/HUMID CONDITIONS EXPECTED INTO THE WEEKEND AS LARGE UPPER HIGH BUILDS OVER THE SOUTHERN PLAINS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...06
Hazardous weather outlook, Jul 9, 10:05 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT THU JUL 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1005 PM CDT THU JUL 9 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A FEW LINGERING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH LATE EVENING
ACROSS NORTHWEST ARKANSAS. BRIEF HEAVY RAINFALL WILL BE POSSIBLE IN THE
STRONGER STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
IN THE WAKE OF THE EXITING FRONTAL BOUNDARY...A RIDGE OF HIGH
PRESSURE IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR SOUTH TO SOUTHWESTERLY FLOW TO RETURN HOT AND HUMID
CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
WEEKEND INTO NEXT WEEK. DANGEROUS HEAT INDEX VALUES AROUND 100
DEGREES TO 110 DEGREES WILL BE POSSIBLE ACROSS PARTS OF THE
REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 9, 8:24 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT THU JUL 9 2015
ARZ011-100215-
MADISON AR-
824 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON COUNTY UNTIL 915
PM CDT...
AT 824 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. PAUL...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...PETTIGREW...BOSTON...SAINT PAUL...DUTTON...COMBS...RED
STAR...PATRICK...BRASHEARS AND DELANEY.
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3583 9353 3582 9352 3578 9352
3578 9390 3591 9390 3596 9347
TIME...MOT...LOC 0124Z 271DEG 25KT 3585 9375Local storm report, Jul 9, 9:25 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TORNADO GENTRY 36.27N 94.48W
07/09/2015 BENTON AR BROADCAST MEDIA
VIDEO FOOTAGE OF TORNADO NEAR GENTRY WEST OF MCKEY FOODS.
TIME ESTIMATED BY RADAR.
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:48 PM CDT | Areal Flood Advisory | TSA | Adair | 117 min |
| Jul 9, 8:10 PM CDT | River Flood Warning | TSA | Creek | 13 hr |
| Jul 10, 2:22 AM CDT | River Flood Warning | TSA | Adair | 23 hr |
| Jul 10, 4:48 PM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Jul 9, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 39 min |
| Jul 9, 7:13 PM CDT | Special Weather Statement | TSA | Washington | 47 min |
| Jul 9, 7:30 PM CDT | Special Weather Statement | TSA | Washington | 45 min |
| Jul 9, 8:24 PM CDT | Special Weather Statement | TSA | Madison | 51 min |
| Jul 10, 8:58 AM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 5 days |
Nearby
River Flood Advisories in Oklahoma, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.